MathSciNet Relay Station
MathSciNet bibliographic data
MR1363457 (97f:13015) 13C11 (13D25)
Enochs, Edgar; Xu, Jinzhong On invariants dual to the Bass numbers. Proc. Amer. Math. Soc. 125 (1997), no. 4, 951–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement